Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Conditions for the solubility of the Diophantine equation $ x\sp 2-My\sp 2=-1$


Author: Morgan Ward
Journal: Trans. Amer. Math. Soc. 33 (1931), 712-718
MSC: Primary 11D09
MathSciNet review: 1501611
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11D09

Retrieve articles in all journals with MSC: 11D09


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1501611-3
PII: S 0002-9947(1931)1501611-3
Article copyright: © Copyright 1931 American Mathematical Society